# SDR ABXA9801052

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591359612
- Condition: Cracked
- Location: Bs 1059
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND SHEAR TIE REPAIR DOUBLER CRACKED AT STATION 1059 BELOW LONGERON 15 RIGHT.  REPLACED ANGLE IAW DC9 SRM 53-03, AND DOUGLAS DWG 5913596.
